# SDR 98ZZZX3247

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: H2L8
- Condition: Failed
- Location: Cabin
- Component: Americansfty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VEST FAILED MFG RECOMMENDED 2 PSI TEST IAW 25-60.  VEST MANUFACTURED FEB 1980.
